# SDR N6WA2021102202

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N572GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10117
- Aircraft time: 40,945 hours, 30,735 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE WITH LEFT SIDE HIGH THEN FUEL IMBALANCE WITH RIGHT SIDE HIGH IN FLIGHT. SUSPECTED FUEL LEAK.PERFORMED OPERTIONAL TEST OF FUEL TRANSFER SYSTEM IAW CRJ AMM 28-13-00. NO FAULTS NOTED AT THIS TIME.
